×

zbMATH — the first resource for mathematics

The anti-disturbance property of a closed-loop system of 1-d wave equation with boundary control matched disturbance. (English) Zbl 07144734
Summary: We study the anti-disturbance problem of a 1-d wave equation with boundary control matched disturbance. In earlier literature, the authors always designed the controller such as the sliding mode control and the active disturbance rejection control to stabilize the system. However, most of the corresponding closed-loop systems are boundedly stable. In this paper we show that the linear feedback control also has a property of anti-disturbance, even if the disturbance includes some information of the system. By choosing suitable parameters introduced in the proof, we can ensure the solution of the closed-loop system is bounded in an admissible range. As an application, we discuss the control problem of a nonlinear system. As a result, it is shown that the bounded estimation of the solution is suitable.
MSC:
35B35 Stability in context of PDEs
93C05 Linear systems in control theory
93C20 Control/observation systems governed by partial differential equations
PDF BibTeX Cite
Full Text: DOI
References:
[1] Cox, S.; Zuazua, E., The rate at which energy decays in a damped string, Commun. Partial Differ. Equations 19 (1994), 213-143
[2] Fu, Q. H.; Xu, G. Q., Exponential stabilization of 1-d wave equation with distributed disturbance, WSEAS Trans. Math. 14 (2015), 192-201
[3] Guo, W.; Guo, B.-Z.; Shao, Z.-C., Parameter estimation and stabilization for a wave equation with boundary output harmonic disturbance and non-collocated control, Int. J. Robust Nonlinear Control 21 (2011), 1297-1321
[4] Guo, B.-Z.; Jin, F.-F., The active disturbance rejection and sliding mode control approach to the stabilization of the Euler-Bernoulli beam equation with boundary input disturbance, Automatica 49 (2013), 2911-2918
[5] Guo, B.-Z.; Kang, W., The Lyapunov approach to boundary stabilization of an anti-stable one-dimensional wave equation with boundary disturbance, Int. J. Robust Nonlinear Control 24 (2014), 54-69
[6] Guo, B.-Z.; Liu, J.-J., Sliding mode control and active disturbance rejection control to the stabilization of one-dimensional Schrödinger equation subject to boundary control matched disturbance, Int. J. Robust. Nonlinear Control 24 (2014), 2194-2212
[7] Guo, B.-Z.; Liu, J.-J.; Al-Fhaid, A. S.; Mahmood, M. Arshad; Younas, A. M. M.; Asiri, A., The active disturbance rejection control approach to stabilisation of coupled heat and ODE system subject to boundary control matched disturbance, Int. J. Control 88 (2015), 1554-1564
[8] Guo, B.-Z.; Zhou, H.-C., The active disturbance rejection control to stabilization for multi-dimensional wave equation with boundary control matched disturbance, IEEE Trans. Autom. Control 60 (2015), 143-157
[9] Immonen, E.; Pohjolainen, S., Feedback and feedforward output regulation of bounded uniformly continuous signals for infinite-dimensional systems, SIAM J. Control Optim. 45 (2006), 1714-1735
[10] Jayawardhana, B.; Weiss, G., State convergence of passive nonlinear systems with an \(L^2\) input, IEEE Trans. Autom. Control 54 (2009), 1723-1727
[11] Jin, F.-F.; Guo, B.-Z., Lyapunov approach to output feedback stabilization for the Euler-Bernoulli equation with boundary input disturbance, Automatica 52 (2015), 95-102
[12] Ke, Z.; Logemann, H.; Rebarber, R., Approximate tracking and disturbance rejection for stable infinite-dimensional systems using sampled-data low-gain control, SIAM J. Control Optim. 48 (2009), 641-671
[13] Krstic, M., Adaptive control of an anti-stable wave PDE, Dyn. Contin. Discrete Impuls. Syst., Ser. A, Math. Anal. 17 (2010), 853-882
[14] Nakao, M., Decay of solutions of the wave equation with a local nonlinear dissipation, Math. Ann. 305 (1996), 403-417
[15] Rebarber, R.; Weiss, G., Internal model based tracking and disturbance rejection for stable well-posed systems, Automatica 39 (2003), 1555-1569
[16] Shang, Y.; Xu, G., Dynamic control of an Euler-Bernoulli equation with time-delay and disturbance in the boundary control, Int. J. Control 92 (2019), 27-41
[17] Weiss, G., Admissibility of unbounded control operators, SIAM J. Control Optimization 27 (1989), 527-545
[18] Xie, Y. R.; Xu, G. Q., Stabilization of a wave equation with a tip mass based on disturbance observer of time-varying gain, J. Dyn. Control Syst. 23 (2017), 667-677
[19] Xu, G. Q., Exponential stabilization of conservation systems with interior disturbance, J. Math. Anal. Appl. 436 (2016), 764-781
[20] Zhao, Z.; Guo, B., Active disturbance rejection control to stabilize one-dimensional wave equation with interior domain anti-damping and boundary disturbance, Control Theory Appl. 30 (2013), 1553-1563
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.